RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1986, Volume 41, Issue 4(250), Pages 213–214 (Mi umn2125)  

This article is cited in 1 scientific paper (total in 1 paper)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

On the completeness and minimality of Rayleigh systems

Yu. I. Lyubarskii


Full text: PDF file (88 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1986, 41:4, 179–180

Bibliographic databases:

MSC: 46E10, 47A40, 44A10
Received: 23.04.1985

Citation: Yu. I. Lyubarskii, “On the completeness and minimality of Rayleigh systems”, Uspekhi Mat. Nauk, 41:4(250) (1986), 213–214; Russian Math. Surveys, 41:4 (1986), 179–180

Citation in format AMSBIB
\Bibitem{Lyu86}
\by Yu.~I.~Lyubarskii
\paper On~the completeness and minimality of Rayleigh systems
\jour Uspekhi Mat. Nauk
\yr 1986
\vol 41
\issue 4(250)
\pages 213--214
\mathnet{http://mi.mathnet.ru/umn2125}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=863878}
\zmath{https://zbmath.org/?q=an:0635.42029}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1986RuMaS..41..179L}
\transl
\jour Russian Math. Surveys
\yr 1986
\vol 41
\issue 4
\pages 179--180
\crossref{https://doi.org/10.1070/RM1986v041n04ABEH003383}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1986H989300008}


Linking options:
  • http://mi.mathnet.ru/eng/umn2125
  • http://mi.mathnet.ru/eng/umn/v41/i4/p213

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. D. Korshunov, “Monotone Boolean functions”, Russian Math. Surveys, 58:5 (2003), 929–1001  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:144
    Full text:61
    References:20
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019